BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A remark on the decay of the solutions of some Schrödinger equations

Participants in the publication
Cazenave, Thierry (Author)
Dias, João-Paulo (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
1982

Where published
Rendiconti del Seminario Matematico. Università e Politecnico Torino

Publication Identifiers
eISSN - 0373-1243

Publisher
Univ. Torino

Edition
Rend. Semin. Mat. Univ. Politec. Torino Formerly: Rend. Sem. Mat. Univ. Politec. Torino
Volume
40
Number
1

Starting page
129
Last page
137


Export

APA
Cazenave, Thierry, Dias, João-Paulo, Mário Figueira, (1982). A remark on the decay of the solutions of some Schrödinger equations. Rendiconti del Seminario Matematico. Università e Politecnico Torino, 40, 129-137.

IEEE
Cazenave, Thierry, Dias, João-Paulo, Mário Figueira, "A remark on the decay of the solutions of some Schrödinger equations" in Rendiconti del Seminario Matematico. Università e Politecnico Torino, vol. 40, pp. 129-137, 1982.

BIBTEX
@article{46640, author = {Cazenave, Thierry and Dias, João-Paulo and Mário Figueira}, title = {A remark on the decay of the solutions of some Schrödinger equations}, journal = {Rendiconti del Seminario Matematico. Università e Politecnico Torino}, year = 1982, pages = {129-137}, volume = 40 }